MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL HEAD EXPANDED, 47MM (BETA); PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL HEAD EXPANDED, 47MM (BETA); PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number 300-10-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Failure of Implant (1924)
Date of Event 11/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the shoulder revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.It is known that patient¿s age, weight, and activity level, would cause the surgeon to expect early failure of the system.Concomitant medical products: 300-20-02 - equinox square torque define screw drive kit 6912735, 310-03-47 - equinoxe, humeral head expanded, 47mm (beta) 4184470.
 
Event or Problem Description
As reported, approximately 9 months post op the right reverse total shoulder arthroplasty of this 69 y/o male patient was revised.The patient presented with glenoid erosion from a hemi in place and was revised to exactech reverse humeral components and other manufactures glenoid components.There were no reported issues with the revision procedure.The patient was deemed stable after the procedure.The devises will not be returned due to hospital policy.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, d1, d4, d8, h4, h6: clinical code and investigation findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
As reported, approximately 9 months post operation the right reverse total shoulder arthroplasty of this male patient was revised.The patient presented with glenoid erosion from a hemi in place and was revised to exactech reverse humeral components and other manufactures glenoid components.There were no reported issues with the revision procedure.The patient was deemed stable after the procedure.The devises will not be returned due to hospital policy.No additional information.

Brand Name
EQUINOXE, HUMERAL HEAD EXPANDED, 47MM (BETA)
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16016670
Report Number1038671-2022-01610
Device Sequence Number12404652
Product Code HSD
UDI-Device Identifier10885862083975
UDI-Public10885862083975
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2025
Device Model Number300-10-45
Device Catalogue Number310-03-47
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale